# SDR GLBA2016051900588

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,183 hours, 46,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION, FOUND CORROSION ON STRINGER 14 AT FS 213.25, APPROX 1.5" BY 2" AREA.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
